# SDR CALA9801964

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 4 SEATS AND AFT 3 LOWER EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY POWER SUPPLY IN AFT CEILING, STA 920 PER MM 33-51-51.
